# SDR 2022FA0000295

- Difficulty date: June 12, 2022
- Submitted: June 16, 2022
- Operation: General aviation
- Aircraft: N71AA
- Make and model: Gulstm 690B
- Aircraft serial: 11527
- Aircraft time: 10,646 hours, 5,656 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

THE WHEEL AND BRAKES ON THE LH MAIN LANDING GEAR CAUGHT FIRE DURING A LONG TAXI FOR A DEPARTURE. THE INITIAL PICTURES SHOWED ALL COMPONENTS INTACT. THE AIRCRAFT WAS THEN TOWED ON A DOLLY TO THE FBO.
